Pediatric localized intestinal lymphangiectasia treated with resection

Mari Judit and Kovács Tamás and Pásztor Gyula and Tiszlavicz László and Bereczki Csaba and Szűcs Dániel: Pediatric localized intestinal lymphangiectasia treated with resection.
INTERNATIONAL MEDICAL CASE REPORTS JOURNAL, 12. pp. 23-27. ISSN 1179-142X (2019)

[thumbnail of imcrj-192940-pediatric-localized-intestinal-lymphangiectasia-treated-with-020819.pdf]
Preview
Text
imcrj-192940-pediatric-localized-intestinal-lymphangiectasia-treated-with-020819.pdf - Published Version

Download (2MB) | Preview
Item Type: Journal Article
Journal or Publication Title: INTERNATIONAL MEDICAL CASE REPORTS JOURNAL
Date: 2019
Volume: 12
Page Range: pp. 23-27
ISSN: 1179-142X
Faculty/Unit: Faculty of Medicine
Institution: Szegedi Tudományegyetem
Language: English
MTMT rekordazonosító: 31145908
DOI azonosító: https://doi.org/10.2147/IMCRJ.S192940
Date Deposited: 2020. Oct. 14. 11:25
Last Modified: 2020. Oct. 14. 11:25
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/19730
Web of Science® Times Cited: 3 View citing articles in Web of Science®

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year